# SDR 2013FA0000109

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 20,647 hours, 19,021 cycles
- Engine: Ge CF343A1
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Uplock
- Part number: 17051101
- Part serial: NGL044299
- Condition: Misrigged
- Location: Rt Mlg
- Part time: 21,162 hours, 20,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO BASE AFTER THE CREW RECIEVED A RT MLG DISAGREE ON RETRACTION WHILE DEPARTING.  THE CREW FOLLOWED THE EMERGENCY PROCEDURE IN THE QRH AND CONDUCTED AN ALTERNATE EXTENSION.  SUBSEQUENTLY, THE GEAR EXTENDED, INDICATED DOWN AND LOCKED, AND A NORMAL LANDING WAS PERFORMED.  UPON INSPECTION, FOUND THE SENSOR/ TARGET GAP WAS SLIGHTLY OUT OF TOLERANCE AND THE TARGET PLATE HAD MINOR FREE PLAY. THE SNAG COULD BE INTERMITTENTLY DUPLICATED IN THE HANGAR.   THE TARGET PLATE WAS ADJUSTED IAW THE CMM AND THE PROXIMITY SWITCH WAS ADJUSTED IAW THE ACFT AMM.  FUNCTIONAL TESTS WERE DEFECT FREE.  MFG HAS ISSUED AOM 1362B DATED 7-NOV-2012 THAT ADDRESSES THIS AS A FLEET ISSUE.  AN AOM IS NOT REGULTORY MATERIAL AND DOES NOT MANDATE COMPLIANCE.
